| Model Number |
MMT-723LNAS |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
06/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that customer alleged the insulin pump for over delivery.The customer also reported that they experienced low blood glucose level and treated with food.The drive support cap appeared normal.The customer alleged the insulin pump for over delivery because the customer mentioned that normally her blood glucose levels were okay but once she resumed insulin pump therapy after being off for several months, she started having low blood glucose levels.No harm requiring medical intervention was reported.The insulin pump and reservoir will be returned for analysis.